# SDR SWAA2013012311741

- Difficulty date: January 7, 2013
- Submitted: January 23, 2013
- Operation: Air carrier
- Aircraft: N958AT
- Make and model: Boeing 717-200
- Aircraft serial: 55020
- Aircraft time: 355,100 hours, 24,257 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 5940663
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CUSP WEB STA 665-715 RIGHT HAS 2 CRACKS.  CUT OUT DAMAGED AREAS OF RIGHT CUSP WEB BETWEEN STA 665 AND 715, FABRICATED AND INSTALLED DOUBLERS AND FILLER IAW B717 SRM 53-00-55 REPAIR 4, 53-20-51, 51-40-08, 51-10-04, 51-20-05.
